# SDR DALA2025013000728

- Difficulty date: April 11, 2023
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 48,829 hours, 34,545 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN Y=1037, L13R TO L14R HAS CRACK REPAIR & INSPECTIONS. ACCOMPLISH ER/A 606978-14 REV A SECTION II INSPECTION WITHIN EVERY 15,000 CYCLES AFTER ACCOMPLISHMENT OF SECTION I REPAIR. ASSOCIATED ER/A 00-606978 ADDED FOR AC 9551. (LP #0786135)
